Couldn't find what you looking for?

TRY OUR SEARCH!

been taking paracetamol almost everyday for years now and no more than 6 tablets any of that time and over past 6 months just 2 or 4 a day. but for the last 5 days I have managed to take none and have had a slight upset belly could this be due to have not taken any. I wonder if I could of damaged any internal organs and is there ant thing you could do to help heal or repair any damage. I suffer from ibs and found that when I stopped taking codeine everyday my ibs got better. very confused... I also take omperdazole

Loading...

Hello,

I'd recommend you to see your doctor and have blood tests done to make sure paracetamol didn't cause any damage to your liver. The main danger of taking too much paracetamol, or taking certain amount for prolonged time can cause liver damage and it can have effects that are so damaging that it might cause even the liver failure. So, it's a great thing you stopped taking these pills before the damage escalated, but it still would be better to be on the safe side and see if there's been any damage.

Codeine almost always causes constipation, especially if you use it for longer periods - if that was your main IBS symptom, than no wonder stopping taking it helped.

Wish you all the best,

Nicole

Reply

Loading...

User avatar
New Member
2 posts

Do i need to see my doctor i think I may be having affect of taking paracetamol for 18 months

Reply

Loading...